Alert archive / South Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 165, NWS Aberdeen, SD
NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 30, 2016, 8:24 PM CDT for Hughes County, Stanley County, Sully County, South Dakota. It was in force for 66 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2016, 8:24 PM CDT (01:24 UTC)
- Expired
- Jul 30, 2016, 9:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Hughes County, SD, Stanley County, SD, Sully County, SD
The radar
The Aberdeen radar (KABR), 170 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 8:30 PM CDT | HAIL 1.25 | 4 Wnw Onida, SD | HAIL ON THE GROUND FOR ABOUT 2 HOURS AFTER THE EVENT HAD MELTED DOWN TO HALF-DOLLARS. DAMAGE TO PASTURES AND VEHICLE NEARBY. WINDOWS BROKEN AT RESIDENCE. TIME ESTIMATED BY RADAR. |
| Jul 30, 8:35 PM CDT | HAIL 1.75 | 1 W Onida, SD | . |
| Jul 30, 8:36 PM CDT | HAIL 1 | Onida, SD | . |
| Jul 30, 9:09 PM CDT | HAIL 2.75 | 9 Ene Grey Goose, SD | . |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 30, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 1.4 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 1948 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 174 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
127
WUUS53 KABR 310124
SVRABR
SDC065-117-119-310230-
/O.NEW.KABR.SV.W.0165.160731T0124Z-160731T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
824 PM CDT SAT JUL 30 2016
THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN SULLY COUNTY IN CENTRAL SOUTH DAKOTA...
SOUTHEASTERN STANLEY COUNTY IN CENTRAL SOUTH DAKOTA...
HUGHES COUNTY IN CENTRAL SOUTH DAKOTA...
* UNTIL 930 PM CDT
* AT 824 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SULLY
LAKE... OR NEAR ONIDA...MOVING SOUTH AT 40 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BLUNT AROUND 850 PM CDT.
CANNING AROUND 900 PM CDT.
ROUSSEAU AROUND 910 PM CDT.
DEGREY REC AREA AROUND 915 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4419 10024 4476 10032 4487 10004 4452 9966
4430 9967 4419 9995
TIME...MOT...LOC 0124Z 341DEG 33KT 4473 10014
TORNADO...POSSIBLE
HAIL...2.00IN
WIND...70MPH
$$
DORN4 follow-up statements
066
WWUS53 KABR 310137
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
837 PM CDT SAT JUL 30 2016
SDC065-117-119-310230-
/O.CON.KABR.SV.W.0165.000000T0000Z-160731T0230Z/
SULLY SD-STANLEY SD-HUGHES SD-
837 PM CDT SAT JUL 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN SULLY...SOUTHEASTERN STANLEY AND HUGHES COUNTIES...
AT 837 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ONIDA...MOVING
SOUTHEAST AT 30 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
BLUNT AROUND 900 PM CDT.
CANNING AROUND 915 PM CDT.
DEGREY REC AREA AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4419 10024 4476 10032 4487 10004 4452 9966
4430 9967 4419 9995
TIME...MOT...LOC 0137Z 329DEG 27KT 4467 10011
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...70MPH
$$
DORN506
WWUS53 KABR 310152
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
852 PM CDT SAT JUL 30 2016
SDC065-117-119-310230-
/O.CON.KABR.SV.W.0165.000000T0000Z-160731T0230Z/
SULLY SD-STANLEY SD-HUGHES SD-
852 PM CDT SAT JUL 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR EASTERN SULLY...SOUTHEASTERN STANLEY AND HUGHES COUNTIES...
AT 851 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUNT...OR 11
MILES SOUTH OF ONIDA...MOVING SOUTH AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. AT 835 PM CDT...LAW ENFORCEMENT REPORTED
GOLFBALL-SIZED HAIL ONE MILE WEST OF ONIDA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
BLUNT AROUND 855 PM CDT.
CANNING AROUND 910 PM CDT.
ROUSSEAU AROUND 920 PM CDT.
DEGREY REC AREA AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4419 10024 4470 10031 4483 10000 4452 9966
4430 9967 4419 9995
TIME...MOT...LOC 0151Z 341DEG 29KT 4454 10012
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
$$
DORN475
WWUS53 KABR 310200
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
900 PM CDT SAT JUL 30 2016
SDC065-117-119-310230-
/O.CON.KABR.SV.W.0165.000000T0000Z-160731T0230Z/
SULLY SD-STANLEY SD-HUGHES SD-
900 PM CDT SAT JUL 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTHEASTERN SULLY...SOUTHEASTERN STANLEY AND HUGHES COUNTIES...
AT 900 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BLUNT...OR 11 MILES SOUTH OF ONIDA...MOVING SOUTHEAST AT 20 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
BLUNT AROUND 915 PM CDT.
CANNING AND ROUSSEAU AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4419 10024 4464 10030 4472 10010 4452 9966
4430 9967 4419 9995
TIME...MOT...LOC 0200Z 325DEG 18KT 4455 10014
TORNADO...POSSIBLE
HAIL...2.75IN
WIND...70MPH
$$
DORN696
WWUS53 KABR 310219
SVSABR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
919 PM CDT SAT JUL 30 2016
SDC065-117-119-310230-
/O.CON.KABR.SV.W.0165.000000T0000Z-160731T0230Z/
SULLY SD-STANLEY SD-HUGHES SD-
919 PM CDT SAT JUL 30 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL SULLY...SOUTHEASTERN STANLEY AND EASTERN HUGHES
COUNTIES...
AT 918 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CANNING...OR
12 MILES EAST OF PIERRE...MOVING SOUTH AT 40 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...BASEBALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...LAW ENFORCEMENT. AT 908 PM CDT...LAW ENFORCEMENT REPORTED
BASEBALL-SIZED HAIL 9 MILES EAST NORTHEAST OF GREY GOOSE OR
APPROXIMATELY 11 MILES SOUTH OF ONIDA.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED.
EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
SIDING...AND VEHICLES.
THIS SEVERE STORM WILL BE NEAR...
ROUSSEAU AROUND 925 PM CDT.
DEGREY REC AREA AROUND 930 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 4419 10024 4455 10028 4460 10014 4454 9982
4430 9967 4419 9995
TIME...MOT...LOC 0218Z 341DEG 33KT 4439 10006
HAIL...2.75IN
WIND...70MPH
$$
DORNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 30, 6:27 PM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jul 30, 6:27 PM CDT, 1 hour 57 minutes before
Area Forecast Discussion...UPDATED National Weather Service Aberdeen SD 627 PM CDT SAT JUL 30 2016 .UPDATE... Issued at 626 PM CDT SAT JUL 30 2016 See below for an updated aviation forecast discussion. && .SHORT TERM...(This Evening through Monday Night) Issued at 345 PM CDT SAT JUL 30 2016 Visible satellite imagery showing some towering Cu developing over north central SD. This is within weak to moderate instability and 30 to 40 knots of deep layer shear. Although, mid level lapse rates are less than impressive. Nonetheless, could see an uptick in showers and storms over the next few hours across this region, which is what a handful of CAM solutions are showing. Overnight, low level jet strengthens, although it is not overly impressive. Plume of elevated instability spread across the region and could be looking at some scattered convection overnight pushing into the eastern CWA. On Sunday, dewpoints will begin to increase as southerly winds become stronger. Atmosphere will become more unstable, especially over the central Dakotas. Mid-level lapse rates steepen as well, although overall forcing aloft is rather weak as best large-scale forcing is north of the area. Still, expect there will be some degree of showers and storms by Sunday afternoon and evening across at least the western CWA. Monday into Monday night, surface trough will move southeast across the CWA and be a focus for additional thunderstorm chances through the day. Areal coverage though still a big question. Models seem to be hitting northeast SD and west central MN the hardest but will have to see how this all plays out. .LONG TERM...(Tuesday through Saturday) Issued at 345 PM CDT SAT JUL 30 2016 The beginning of the long term should feature a s/w ridge building across the forecast area. However, that will be short-lived as a decent mid level trof over the Pacific Northwest ejects east across the Northern Plains during the mid week time period. The models are fairly consistent and agreeable on this prognostication. A hot a likely capped EML should spread across the region a head of that trof. But, as the front approaches Wednesday night, mid level heights/temps should fall allowing for a good chc of showers/storms at that time. Otherwise the majority of the long term should be dry. Temperatures will favor above normal until the front passes Wednesday night. Behind the front, a cooler airmass will spread across the forecast area with temperatures trending to near or slightly below normal. && .AVIATION...(For the 00Z TAFS through 00Z Sunday Evening) Issued at 626 PM CDT SAT JUL 30 2016 VFR conditions are expected through the valid taf period at all terminals. Isolated/Sct storms are possible through this evening and overnight, with the highest probabilities currently being around KMBG where Thunder is mentioned early in the TAF valid period. && .ABR Watches/Warnings/Advisories... SD...NONE. MN...NONE. && UPDATE...Dorn SHORT TERM...TMT LONG TERM...TDK AVIATION...Dorn
Hazardous weather outlook, Jul 30, 3:22 AM CDT, 17 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 322 AM CDT SAT JUL 30 2016 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-311100- TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL- ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK- CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES- LYMAN-BUFFALO- 322 AM CDT SAT JUL 30 2016 /222 AM MDT SAT JUL 30 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND NORTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON THROUGH TONIGHT. WHILE SEVERE STORMS ARE NOT EXPECTED...SOME THUNDERSTORMS COULD PRODUCE LOCALLY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KF
In the hours before
Special weather statement, Jul 30, 6:34 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
634 PM CDT SAT JUL 30 2016
SDZ003-004-009-015-310030-
CORSON SD-CAMPBELL SD-DEWEY SD-WALWORTH SD-
634 PM CDT SAT JUL 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DEWEY...SOUTHWESTERN
CAMPBELL...SOUTHEASTERN CORSON AND NORTHWESTERN WALWORTH COUNTIES
UNTIL 730 PM CDT/630 PM MDT/...
AT 633 PM CDT/533 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM OVER NORTHEASTERN LAKE OAHE...OR OVER MOBRIDGE...MOVING
SOUTHEAST AT 15 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MOBRIDGE...GLENHAM...NEW EVERETS RESORT...INDIAN CREEK REC AREA...
REVHEIM BAY REC AREA...
INDIAN MEMORIAL REC AREA AND GRAND RIVER CASINO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
&&
LAT...LON 4554 10052 4569 10045 4569 9992 4543 10013
4535 10038
TIME...MOT...LOC 2333Z 305DEG 15KT 4558 10044
DORNLocal storm report, Jul 30, 7:04 PM CDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
704 PM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM TSTM WND GST 1 ENE MOBRIDGE 45.55N 100.41W
07/30/2016 M68 MPH WALWORTH SD ASOS
.
&&
MCLocal storm report, Jul 30, 7:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
755 PM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL SWAN CREEK REC AREA 45.32N 100.26W
07/30/2016 E1.00 INCH WALWORTH SD PUBLIC
.
&&
MCLocal storm report, Jul 30, 7:56 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
756 PM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND GST SWAN CREEK REC AREA 45.32N 100.26W
07/30/2016 E60 MPH WALWORTH SD LAW ENFORCEMENT
.
&&
MCLocal storm report, Jul 30, 8:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
802 PM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND DMG WAKPALA 45.66N 100.54W
07/30/2016 CORSON SD LAW ENFORCEMENT
WATER TOWER COLLAPSED DUE TO WINDS. TIME
APPROXIMATED BASED ON RADAR.
&&
MCLocal storm report, Jul 30, 8:03 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
803 PM CDT SAT JUL 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG 1 ENE MOBRIDGE 45.55N 100.41W
07/30/2016 WALWORTH SD LAW ENFORCEMENT
POWER LINES AND TREE LIMBS DOWN.
&&
MCThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 7:09 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Walworth | 66 min |
| Jul 30, 7:40 PM CDT | Severe Thunderstorm Warning | ABR | Dewey, Potter, Walworth | 34 min |
| Jul 30, 7:45 PM CDT | Severe Thunderstorm Warning | ABR | Potter, Sully | 60 min |
| Jul 30, 7:57 PM CDT | Severe Thunderstorm Warning | ABR | Jones | 48 min |
| Jul 30, 9:27 PM CDT | Severe Thunderstorm Warning | ABR | Hughes, Stanley, Sully | 78 min |
| Jul 30, 10:23 PM CDT | Severe Thunderstorm Warning | ABR | Jones, Lyman, Stanley | 50 min |
Nearby
Severe Thunderstorm Warnings in South Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.